Works matching DE "MATHEMATICAL sequences"
Results: 5000
DISCOVERING IMPORTANT SEQUENTIAL PATTERNS WITH LENGTH-DECREASING WEIGHTED SUPPORT CONSTRAINTS.
- Published in:
- International Journal of Information Technology & Decision Making, 2010, v. 9, n. 4, p. 575, doi. 10.1142/S0219622010003968
- By:
- Publication type:
- Article
FRÉCHET FRAMES, GENERAL DEFINITION AND EXPANSIONS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 195, doi. 10.1142/S0219530514500018
- By:
- Publication type:
- Article
CHRISTOFFEL FUNCTIONS AND UNIVERSALITY LIMITS FOR ORTHOGONAL RATIONAL FUNCTIONS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 3, p. 271, doi. 10.1142/S0219530512500133
- By:
- Publication type:
- Article
NON-PERIODIC Γ-CONVERGENCE:: APPLICATION TO A MAIN EXAMPLE OF A NON-FINER OSCILLATION OPERATOR IN HIGHER DIMENSION.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 67, doi. 10.1142/S0219530512500042
- By:
- Publication type:
- Article
Estudio computacional con técnicas heurísticas basadas en recocidos para resolver el problema de secuenciación de tareas.
- Published in:
- Ingeniería y Desarrollo, 2009, n. 25, p. 154
- By:
- Publication type:
- Article
On the need for structure modelling in sequence prediction.
- Published in:
- Machine Learning, 2016, v. 104, n. 2-3, p. 291, doi. 10.1007/s10994-016-5571-y
- By:
- Publication type:
- Article
Sequence labeling with multiple annotators.
- Published in:
- Machine Learning, 2014, v. 95, n. 2, p. 165, doi. 10.1007/s10994-013-5411-2
- By:
- Publication type:
- Article
Improving reinforcement learning by using sequence trees.
- Published in:
- Machine Learning, 2010, v. 81, n. 3, p. 283, doi. 10.1007/s10994-010-5182-y
- By:
- Publication type:
- Article
Natural Star Products on Symplectic Manifolds and Quantum Moment Maps.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 1/2, p. 123, doi. 10.1023/B:MATH.0000017717.51035.f1
- By:
- Publication type:
- Article
A Consensus Gap Indicator and Its Application to Group Decision Making.
- Published in:
- Group Decision & Negotiation, 2015, v. 24, n. 3, p. 415, doi. 10.1007/s10726-014-9396-4
- By:
- Publication type:
- Article
Fundus motion during mfERG testing.
- Published in:
- Documenta Ophthalmologica, 2021, v. 143, n. 2, p. 129, doi. 10.1007/s10633-021-09829-9
- By:
- Publication type:
- Article
Pseudorandom full-field electroretinograms reflect different light adaptation mechanisms.
- Published in:
- Documenta Ophthalmologica, 2021, v. 143, n. 1, p. 53, doi. 10.1007/s10633-021-09822-2
- By:
- Publication type:
- Article
ISCEV standard for clinical multifocal electroretinography (mfERG) (2021 update).
- Published in:
- Documenta Ophthalmologica, 2021, v. 142, n. 1, p. 5, doi. 10.1007/s10633-020-09812-w
- By:
- Publication type:
- Article
Ring analysis of multifocal oscillatory potentials (mfOPs) in cCSNB suggests near-normal ON–OFF pathways at the fovea only.
- Published in:
- Documenta Ophthalmologica, 2020, v. 141, n. 2, p. 99, doi. 10.1007/s10633-020-09755-2
- By:
- Publication type:
- Article
Star discrepancy estimates for digital ( t, m, 2)-nets and digital ( t, 2) -sequences over Z <sub>2</sub>.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 3, p. 239, doi. 10.1007/s10474-005-0243-6
- By:
- Publication type:
- Article
On zero-sum subsequences of restricted size. IV.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 4, p. 337, doi. 10.1007/s10474-005-0201-3
- By:
- Publication type:
- Article
Arithmetical and group topologies.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 3, p. 187, doi. 10.1007/s10474-005-0013-5
- By:
- Publication type:
- Article
ON THE ČEBYŠEV'S INEQUALITY FOR WEIGHTED MEANS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 4, p. 345, doi. 10.1023/B:AMHU.0000036294.17857.c3
- By:
- Publication type:
- Article
An improvement of an extension of a theorem of Erdős and Fuchs.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 1/2, p. 27
- By:
- Publication type:
- Article
θ-SUMMABILITY OF FOURIER SERIES.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 139, doi. 10.1023/B:AMHU.0000028241.87331.c5
- By:
- Publication type:
- Article
ON SUMMABILITY OF WEIGHTED LAGRANGE INTERPOLATION. II (FREUD-TYPE WEIGHTS).
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 1, doi. 10.1023/B:AMHU.0000028233.68543.40
- By:
- Publication type:
- Article
Necessary and sufficient Tauberian conditions for certain weighted mean methods of summability. II.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 4, p. 279
- By:
- Publication type:
- Article
A note on the two-sided two-dimensional moment problem.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 3, p. 203, doi. 10.1023/B:AMHU.0000003904.79794.ee
- By:
- Publication type:
- Article
On pseudorandom properties of multiplicative functions.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 4, p. 273, doi. 10.1023/A:1022834227653
- By:
- Publication type:
- Article
Optimal Control for Biphasic Chemotaxis Model of Tumour Growth Under Chemotherapy.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 191, n. 1, p. 1, doi. 10.1007/s10440-024-00662-1
- By:
- Publication type:
- Article
Efficient Numerical Schemes for a Two-Species Keller-Segel Model and Investigation of Its Blowup Phenomena in 3D.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 190, n. 1, p. 1, doi. 10.1007/s10440-024-00647-0
- By:
- Publication type:
- Article
Non‐Hermitian perturbations of Hermitian matrix‐sequences and applications to the spectral analysis of the numerical approximation of partial differential equations.
- Published in:
- Numerical Linear Algebra with Applications, 2020, v. 27, n. 3, p. 1, doi. 10.1002/nla.2286
- By:
- Publication type:
- Article
Accelerating the iterative solution of convection–diffusion problems using singular value decomposition.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 1, p. N.PAG, doi. 10.1002/nla.2211
- By:
- Publication type:
- Article
An analysis on the efficiency of Euler's method for computing the matrix pth root.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 6, p. n/a, doi. 10.1002/nla.2104
- By:
- Publication type:
- Article
Preconditioned HSS method for large multilevel block Toeplitz linear systems via the notion of matrix-valued symbol.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 1, p. 83, doi. 10.1002/nla.2007
- By:
- Publication type:
- Article
Singular-value (and eigenvalue) distribution and Krylov preconditioning of sequences of sampling matrices approximating integral operators.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 6, p. 722, doi. 10.1002/nla.1922
- By:
- Publication type:
- Article
On parametrization of totally nonpositive matrices and applications.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 4, p. 742, doi. 10.1002/nla.804
- By:
- Publication type:
- Article
A Padé family of iterations for the matrix sign function and related problems.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 3, p. 585, doi. 10.1002/nla.786
- By:
- Publication type:
- Article
A probing method for computing the diagonal of a matrix inverse.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 3, p. 485, doi. 10.1002/nla.779
- By:
- Publication type:
- Article
Parallel adaptive mesh refinement for first-order system least squares.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 343, doi. 10.1002/nla.1820
- By:
- Publication type:
- Article
Multigrid methods.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 175, doi. 10.1002/nla.1817
- By:
- Publication type:
- Article
Iterative component-wise bounds for the steady-state distribution of a Markov chain.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 6, p. 1031, doi. 10.1002/nla.824
- By:
- Publication type:
- Article
Preconditioner updates for solving sequences of linear systems in matrix-free environment.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 6, p. 997, doi. 10.1002/nla.695
- By:
- Publication type:
- Article
Matrix recursive expressions of the DFT of even and odd complex sequences.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 8, p. 793, doi. 10.1002/nla.452
- By:
- Publication type:
- Article
Efficient approximation of the exponential operator for discrete 2D advection–diffusion problems.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 3, p. 271, doi. 10.1002/nla.288
- By:
- Publication type:
- Article
Changing poles in the rational Lanczos method for the Hermitian eigenvalue problem.
- Published in:
- Numerical Linear Algebra with Applications, 2001, v. 8, n. 1, p. 33, doi. 10.1002/1099-1506(200101/02)8:1<33::AID-NLA226>3.0.CO;2-B
- By:
- Publication type:
- Article
Modeling of non-stationary vibration signals based on the modified Kronecker sequences.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 195, doi. 10.1002/pamm.201510088
- By:
- Publication type:
- Article
A priori error estimates for nonstationary optimal control problems with gradient state constraints.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 611, doi. 10.1002/pamm.201510295
- By:
- Publication type:
- Article
Ill‐conditioning in the virtual element method: Stabilizations and bases.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 4, p. 1258, doi. 10.1002/num.22257
- By:
- Publication type:
- Article
A Eulerian-Lagrangian control volume method for solute transport with anomalous diffusion.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 1, p. 253, doi. 10.1002/num.21901
- By:
- Publication type:
- Article
Assessing Differences Between Ancestral Recombination Graphs.
- Published in:
- Journal of Molecular Evolution, 2015, v. 80, n. 5/6, p. 258, doi. 10.1007/s00239-015-9676-x
- By:
- Publication type:
- Article
A hybrid two-phase encoding particle swarm optimization for total weighted completion time minimization in proportionate flexible flow shop scheduling.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2012, v. 58, n. 1-4, p. 339, doi. 10.1007/s00170-011-3378-3
- By:
- Publication type:
- Article
Ant colony optimization technique for the sequence-dependent flowshop scheduling problem.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 55, n. 1-4, p. 317, doi. 10.1007/s00170-010-3037-0
- By:
- Publication type:
- Article
Scheduling with deteriorating jobs and past-sequence-dependent setup times.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 54, n. 5-8, p. 737, doi. 10.1007/s00170-010-2949-z
- By:
- Publication type:
- Article
A genetic algorithm for the inter-cell layout and material handling system design.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2007, v. 34, n. 11/12, p. 1153, doi. 10.1007/s00170-006-0694-0
- By:
- Publication type:
- Article